# SDR DJF2008F00008

- Difficulty date: June 13, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N701LX
- Make and model: Cessna 750
- Aircraft serial: 7500114
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Hinge Bracket
- Condition: Cracked
- Location: Lt Elevator
- Part time: 5,519 hours, 3,305 cycles
- Component: Elevator
- Component part number: 67340009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION IT WAS FOUND THAT THE LT ELEVATOR IB HINGE BRACKET WAS CRACKED BEYOND LIMITS.  (K)
